# SDR TRAX200700499

- Difficulty date: April 7, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 18,075 hours, 14,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 349 TRANSVERSE BEAM RT SIDE CORRODED AT RBL 36 (MARKED).  REMOVED CORROSION IAW CRJ200 SRM 51-21-06.
